# SDR IPXA201307229418

- Difficulty date: July 5, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 74,121 hours, 14,776 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AGA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, APPROX 1.4 INCH LONG CRACK AT TYPICAL CRACK LOCATION ON LT NLG TRUNNION FITTING AS SHOW IN SRM 53-10-14, REPAIR 2, FIG 201.  ACCOMPLISHED REPAIR IAW SRM 53-10-14, REPAIR 2, FIG 202.
